# SDR AU510002045

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Out Of Limits
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FUEL VAPOR BARRIER UNDER LIMITS IN THE FOLLOWING SIX AREAS ON THE TRIANGLE POCKET-FRONT SPAR/SIDE OF BODY, TP3-R THICKNESS 1.7 2. TP3-L 2.2, TP6-L 5.9 4. TP9-L 2.0 SHEAR FITTING, FRONT SPAR CORNER WITH TOP PANEL  5. SF4-R 6.3 6. SF5-R 5.8 FOUND DURING INSPECTION IAW AD/B737/245 AND SB 737-57-1250.
